# SDR DALA14003973262

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 46,561 hours, 21,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT AT SEAT 23ABC INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSY, BR8164-013 AT SEAT AND FUNCTIONAL CHECK WAS NORMAL.
